# SDR ERAA086440

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N130EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 558
- Aircraft time: 14,414 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762101
- Part serial: 0820
- Condition: Leaking
- Location: Mlg
- Part time: 1,347 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 HOLES FOUND AS INDICATED ON BAG, PATCHED ALL PINHOLES IAW 25-60-95
